MathSciNet Relay Station
MathSciNet bibliographic data
MR1169033 (94e:47020) 47A50 (39A70)
Jia, Rong Qing; Riemenschneider, Sherman; Shen, Zuowei Solvability of systems of linear operator equations. Proc. Amer. Math. Soc. 120 (1994), no. 3, 815–824.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement